# SDR 95ZZZX6202

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47781
- Make and model: Skrsky S58ET
- Aircraft serial: 58855
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: S163561202002
- Condition: Debonded
- Location: T/R Driveshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1,750 HOUR INSPECTION, THE MECHANIC NOTED THAT EVERY DOUBLE SEGMENT, THE RUBBER WAS DEBONDED BEYOND LIMITS IAW S-58T MMS.  THIS COUPLING WAS IN THE NR 5 POSITION.  SUBMITTER STATED INADEQUATE RUBBER BONDING ON THIS NEW FAA-PMA.  REPLACED FLEX COUPLING IAW S-58T MM.
